Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617634
Stochastic dynamics of compact spins: Ergodicity and irreducibility
Albeverio S, Daletskii A, Kondratiev Y, Röckner M (2000)
ACTA APPLICANDAE MATHEMATICAE 63(1-3): 27-40.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="ergodic semigroup"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung